Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room [3]

Closed Thread
 
Thread Tools Display Modes
Old August 25th, 2013, 02:46 AM   #1
Rawiyah
Junior Member+
 
Rawiyah's Forum Picture
 
Name: Alexis
Join Date: January 28, 2012
Location: Minnesota
Gender: Female
Default My meds are making me sick!

Literally, I'm currently taking two antipsychotics and neither seem to be actually helping with my hallucinations! The newest one I am taking (Abilify) has made me faint and is continuously making me nauseous and making me throw up. While my other antipsychotic (Risperdal) is at such a low dose that it doesn't do anything at all!

I'm sick of being on all these meds and I want to come off. My psychiatrist told me that the nausea will go away in 10-12 days but I don't know if I can last that long. Should I just stop taking my meds and wait until I see my psychiatrist again (I see him next week) so I can switch to another antipsychotic?

"I lay in the dark, thinking about all of my
'Friends' and their changes.
"
Rawiyah is offline  
Old August 25th, 2013, 12:51 PM   #2
1_21Guns
Val's bitch. ;)
 
1_21Guns's Forum Picture
 
Name: Natalie
Join Date: May 16, 2009
Location: Hell.
Age: 23
Gender: Female
Default Re: My meds are making me sick!

It's best to stay on them or make an appointment to see your psychiatrist early instead of waiting around on no meds, but unfortunately that's the case with some types of medicine, you have to let your body adjust to them

1_21Guns is offline  
Old August 25th, 2013, 01:05 PM   #3
niceguy44
Member++
 
niceguy44's Forum Picture
 
Name: mark
Join Date: September 23, 2010
Location: london
Gender: Male
Default Re: My meds are making me sick!

are you taking the abilify on an empty stomach?if you are this may be te reason you're feeling nauseous. take it with or after food.
niceguy44 is offline  
Old August 25th, 2013, 01:44 PM   #4
xXl0sth0peXx
Administrator
 
xXl0sth0peXx's Forum Picture
 
Name: Val
Join Date: July 17, 2011
Location: in the middle of hell..
Gender: Cisgender Female
Default Re: My meds are making me sick!

I would stop. I can understand a new med making you nauseous, however fainting is a different story. As long as you're taking them with food, if you're fainting because of the meds, stop immediately.

To an extent, you do have to let your body get used to meds, but as far as I know, you should not faint over meds.

Feel free to contact me: [email protected]|PM me
Feel free to visit: Ask Me|Diary|My Tumblr

"Perfect. Nice and bright outside. Wow, I'm so rococo x.X" - Bethany
~Steven
- Ali
xXl0sth0peXx is offline  
Old August 25th, 2013, 01:52 PM   #5
Abyssal Echo
Lone Wolf
 
Abyssal Echo's Forum Picture
 
Join Date: January 11, 2012
Location: A cold dark cave near the road to nowhere
Gender: Male
Default Re: My meds are making me sick!

I would suggest calling your Psych's office and tell them how you feel on it.
even tho I have stopped taking meds I really don't recommend it. its better to wean off of it.

Never argue with stupid people, they will drag you down to their level and then beat you with experience - Mark Twain
Abyssal Echo is offline  
Old August 27th, 2013, 03:02 AM   #6
Rawiyah
Junior Member+
 
Rawiyah's Forum Picture
 
Name: Alexis
Join Date: January 28, 2012
Location: Minnesota
Gender: Female
Default Re: My meds are making me sick!

Quote:
Originally Posted by niceguy44 View Post
are you taking the abilify on an empty stomach?if you are this may be te reason you're feeling nauseous. take it with or after food.
Thankyou so much! Apparently. This was exactly the problem, I was taking my regular dose in the morning on an empty stomach. I tried taking it with food this time and I feel so much better now! Thank you!

"I lay in the dark, thinking about all of my
'Friends' and their changes.
"
Rawiyah is offline  
Old August 27th, 2013, 11:09 AM   #7
niceguy44
Member++
 
niceguy44's Forum Picture
 
Name: mark
Join Date: September 23, 2010
Location: london
Gender: Male
Default Re: My meds are making me sick!

it's my pleasure. i'm happy my suggestion worked. take care & look after yourself
niceguy44 is offline  
Old February 10th, 2014, 06:18 PM   #8
raempu
Junior Member+
 
raempu's Forum Picture
 
Join Date: February 9, 2014
Location: Netherlands
Gender: Female
Blog Entries: 3
Default Re: My meds are making me sick!

I know how you feel but you can never stop taking your meds at an instance.
It's not healthy and it could cause you some really serious issues besides the ones you already have ofcourse.

I think it's best to make an earlier appointment with your psychiatrist and tell him/her about the problems, then he or she will tell you what to do and what's best for you.

Good luck
raempu is offline  
Old February 10th, 2014, 09:06 PM   #9
Elysium
Global Moderator
 
Elysium's Forum Picture
 
Join Date: August 25, 2012
Gender: Undisclosed
Default Re: My meds are making me sick!

Quote:
Originally Posted by raempu View Post
I know how you feel but you can never stop taking your meds at an instance.
It's not healthy and it could cause you some really serious issues besides the ones you already have ofcourse.

I think it's best to make an earlier appointment with your psychiatrist and tell him/her about the problems, then he or she will tell you what to do and what's best for you.

Good luck
Please don't post in threads that have been inactive for two months or more.

Global Moderator
My Diary
“Everything was beautiful and nothing hurt.”
- Kurt Vonnegut, Slaughterhouse Five

PM me FAQ
[email protected]
“The Goderator”
~Mike was here~
*Ali*
val
~Steven~
Elysium is offline  
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 08:31 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright © 2004 - 2017, VirtualTeen.org